MathSciNet Relay Station
MathSciNet bibliographic data
MR2371350 (2008i:65176) 65M06
Ikonen, Samuli; Toivanen, Jari Efficient numerical methods for pricing American options under stochastic volatility. Numer. Methods Partial Differential Equations 24 (2008), no. 1, 104–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement